MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah DELTA C-TAPER HEAD 36MM +2.5; Prosthesis, Hip, Semi-Constrained, Metal/Ceramic/Polymer, Cemented Or Non-Porous

Stryker Orthopaedics-Mahwah DELTA C-TAPER HEAD 36MM +2.5; Prosthesis, Hip, Semi-Constrained, Metal/Ceramic/Polymer, Cemented Or Non-Porous
Catalog Number 18-3625
Medical Device Problem Codes Degraded (1153); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Metal Related Pathology (4530); Insufficient Information (4580)
Date of Event 04/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: on (b)(6) 2026, a sales representative received an email from reporting that a patient had presented for medical consultation complaining of pain in the right hip, which had undergone a right total hip arthroplasty (tha) with a trident-accolade prosthesis at another clinic in 2019.X-rays showed a loss of symmetry and misalignment of the hip head relative to the neck.A computed tomography (ct) scan confirmed that the stem was broken at the neck.On (b)(6) 2026, surgical revision was performed, revealing a loose ceramic head, a stem with an axially broken neck, and a missing fragment, all associated with significant metallosis and severe osteolysis of the proximal femur where the stem was located.The surgeon was able to clean the area, remove all debris, and reconstruct the hip with a reconstruction stem and replace the lining.In the attachment-intake are pictures of the surgery revision.
 
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
DELTA C-TAPER HEAD 36MM +2.5
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Ceramic/Polymer, Cemented Or Non-Porous
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Cork
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25072462
Report Number0002249697-2026-00366
Device Sequence Number10747839
Product Code LZO
UDI-Device Identifier07613154187331
UDI-Public07613154187331
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041940
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2022
Device Catalogue Number18-3625
Device Lot Number61266103
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/01/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale